# SDR IPXA10562305

- Difficulty date: August 28, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N411UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23851
- Aircraft time: 26,400 hours, 17,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 141N505239
- Condition: Corroded
- Location: Bs 326
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP, CORROSION ON SHEAR WEB UPPER SURFACE (2 EA SITES) AT BS 326, LBL 42 & LBL 38.  REPAIRED IAW ATS ER NR10-4222 AND EO B757-5310-39445-A.
